| Model Number |
H93813901 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a rapidfill connector had foreign particulate matter.Ftir (fourier transform infrared spectroscopy) identified cotton particulate inside the finished product that this device was used with during the compounding process.The particulates were observed during testing.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H4: the lot was manufactured between august 4, 2023 ¿ august 8, 2023.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.